Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Penis itching after passing urine. Taking thyroxine for hypothyroid. Due to kidney trouble?

Hi, A couple of years ago i had an episode of vomitting, diarrahea with fever. I went to the doctor and all blood work, urine tests and Abdominal scan were done and everything was normal and given antibiotics. I have pre - hypertension around 135-125/ 85-90. Later i developed some burning sensation after urination and after tests it was found to have sugar in urine when they did Glucose tolerance test . I was told by doctor that it is benign renal glycosuria. After that i developed atopic dermatis around my eyes after a few days of inflammation of the eyes. The atopic dermatitis has subsided significantly. I suspected kidney problems and got test done after a gap of 2 months. All my urine tests have come normal now. Now i dont have any symtoms except discomfort in the penile area (itching) for a few minutes after passing urine. My atopic dermatits has reduced significantly. I am hypothyroid and taking 75 mcg of thyroxine daily for 2 years. My TSH, T3, T4 levels are also normal now. Could all these symptoms due to kidney troubles?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
just try taking of plenty of water . Keep part clean by washing it daily with water .No soap no lotion to be sused for cleaning
if problem does not improve consult a skin doctor

Take care
Dr Lal
Answered: Fri, 20 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor